Skip Navigation
Skip to contents

JMD : Journal of Movement Disorders

OPEN ACCESS
SEARCH
Search

Search

Page Path
HOME > Search
1 "Ji-Hye Yang"
Filter
Filter
Article category
Keywords
Publication year
Authors
Case Report
Action Tremor Associated with Lamotrigine Monotherapy
Ji-Hye Yang, Sung-Woo Chung, Joong-Seok Kim
J Mov Disord. 2010;3(1):18-19.
DOI: https://doi.org/10.14802/jmd.10005
  • 8,392 View
  • 60 Download
  • 5 Crossref
AbstractAbstract PDF

Lamotrigine (LTG) is associated with a tremor when given in combination with valproic acid; however, a tremor associated with lamotrigine monotherapy is rare. Here, we report a case of positional and action tremor associated with lamotrigine use. Based on the temporal relationship, it is conceivable that lamotrigine increases serotonin transmission or affects basal ganglia dopamine activity, thereby causing the tremor.

Citations

Citations to this article as recorded by  
  • Drug-induced tremor
    T. M. Ostroumova, V. A. Tolmacheva, O. D. Ostroumova
    Neurology, Neuropsychiatry, Psychosomatics.2022; 14(2): 4.     CrossRef
  • Movement disorders associated with antiseizure medications: A systematic review
    Daniel J. Zhou, Spriha Pavuluri, Isha Snehal, Cynthia M. Schmidt, Miguel Situ-Kcomt, Olga Taraschenko
    Epilepsy & Behavior.2022; 131: 108693.     CrossRef
  • Antiseizure Drugs and Movement Disorders
    Michel Sáenz-Farret, Marina A. J. Tijssen, Dawn Eliashiv, Robert S. Fisher, Kapil Sethi, Alfonso Fasano
    CNS Drugs.2022; 36(8): 859.     CrossRef
  • Akinetisch-rigide Bewegungsstörungen unter Antikonvulsiva
    K. Kohlhase, S. Knake, L. Timmermann, F. Rosenow, A. Strzelczyk
    DGNeurologie.2019; 2(4): 287.     CrossRef
  • An Unusual Etiology of Vocal Tremor in a Professional Singer
    Bridget L. Hopewell, Cristen Paige, David O. Francis
    Journal of Voice.2019; 33(5): 730.     CrossRef

JMD : Journal of Movement Disorders